# SDR 252TR0002

- Difficulty date: January 3, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,413 hours, 30,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency exit light over L1 door does not work.  Replaced emergency exit light over L1 door.
